# SDR DALA2022071504897

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2318005) DURING INSPECTION FOUND CORROSION ON RH SIDE PLATE BTW STA 420 TO STA 500C RBL 24. AT FWD CARGO COMPARTMENT. SIDE PLATE RH SIDE BTW STA 420 TO STA 500C RBL 24. AT FWD CARGO COMPARTMENT WAS REPLACE PER. B737-800, SRM 51-40-02-0G.
